# SDR SWAA2025040701384

- Difficulty date: March 2, 2025
- Submitted: April 7, 2025
- Operation: Air carrier
- Aircraft: N8614M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36908
- Aircraft time: 40,487 hours, 19,269 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON GUSSET LOCATED BS500I AT LEVEL STR21L AT FWD CARGO COMPARTMENT 2025-171917<[01] REPLACED GUSSET LOCATED BS500I AT LEVEL STR21L AT FWD CARGO COMPARTMENT AND FASTENERS IAW B737-800 SRM 51-10-02 ITEM 9 AND SRM 51-40-02 AND DWG: 143A7902 SHEET: 256 REV: B . SEE INDIVIDUAL SIGNOFFS BELOW;[02] TASK COMPLETED
